MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228162
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the first plate partially deployed.The deployer had signs of use and does not show structural anomalies.The red trigger was found activated and in a normal shape.The plate deployed had foreign matter, presumably biological residue.As the device had signs of use, the allegation of damage upon receipt could not be confirmed.A functional test was performed to the second plate.The red trigger was fully squeezed, the second plate was successfully deployed pushing the first plate that was already partially deployed, no obstruction or difficulties while deploying were found.It was verified that the pusher shaft tip is sliding out completely from the applier needle.The overall complaint was confirmed as the observed condition of the truespan 24 degree plga would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the reported condition could be related to a trigger mishandling, if the trigger was not fully pressed, the deployment mechanism will not complete its function, the implant would be partially deployed.As per ifu, fully squeeze the red deployment trigger while maintaining depth positioning to deliver the implants.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the truespan orthocord device would not release.It was noted in the service order that the device was damaged out of the box.It was not able to deploy the implants.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
TRUESPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MITEK : MEDOS INTERNATIONAL SÃ RL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25598819
Report Number1221934-2026-02751
Device Sequence Number15945530
Product Code MBI
UDI-Device Identifier10886705026050
UDI-Public(01)10886705026050(10)10DKBZ(17)290131
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228162
Device Lot Number10DKBZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown